Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Cervarix Injury Story

"As one can well imagine, having the symptoms above for over a year would cause a lot of anxiety and depression for an adult. Think of what it would do to a young teen. Tiegan stopped seeing friends. She quit doing all of the activities she once loved.  She no longer likes to leave the house."

HPV Cervarix side effect story United Kingdom - Tiegan

Tiegan - 12 (Kent, United Kingdom)

Our daughter was a healthy, happy 12-year-old with an active social life. She loved school and was in the top sets for her subjects. That was before she participated in a school sponsored HPV vaccination program. Now, our family is living in a nightmare we can’t seem to wake up from.

Tiegan was born a healthy baby. At three years old, she was admitted to the hospital with Guillain-Barre syndrome. Thankfully, she made a good recovery during the space of six months. When she was six, Tiegan was having regular assessments with a specialist who later diagnosed Asperger’s syndrome. This was brought to everyone’s attention because of her anxieties, fussy eating habits and other traits children with Asperger’s share. Teigan’s characteristics of Asperger’s are accepted as part of her personality, so overall she was healthy.

Enter Cervarix. In December 2011, Tiegan had her first HPV injection while at school. That evening she complained of feeling unwell. She described feeling dizzy, having abdominal pain and what felt like a lump stuck in her throat. Her urine sample tested normal. Since she was still happy and active, we were not worried.

In spite of her still suffering from abdominal pains that began shortly after the first jab, Tiegan was administered the second Cervarix injection in January 2012. When she came home from school, she complained that her arm really ached. Early the next morning she woke me because she was not feeling well. She had flu-like symptoms that lasted over the weekend. By the following Tuesday, she was feeling somewhat better but still had abdominal pains that came in waves every 15-20 minutes.

The GP prescribed a course of antibiotics. When they were finished, she was given a second round. Still the excruciating abdominal pain continued. Tiegan became very pale. Her hair would fall out in clumps. She was weak and exhausted most of the time. Her GP referred her to a child pediatrician.

Over the next year, she suffered the following symptoms:

  • Joint and muscle pain
  • Tingling and/or numbness in her hands, feet, arms or legs
  • Twitching, primarily in her legs – even while sleeping
  • Frequent urination with constipation
  • Recurring headaches and sore throat
  • Rapid heartbeat and episodes of dizziness or feeling faint
  • Difficulty breathing
  • Struggles to fall asleep, but always tired
  • Frequent nausea
  • Back pain and abdominal pain
  • Irregular menstrual cycle

As one can well imagine, having the symptoms above for over a year would cause a lot of anxiety and depression for an adult. Think of what it would do to a young teen. Tiegan stopped seeing friends. She quit doing all of the activities she once loved.  She no longer likes to leave the house.

She has had several hospital appointments. Each one begins the same way. The physicians who see her ‘suggest’ her symptoms are caused by anxiety. We are reminded that ‘it is common for Asperger’s patients to suffer anxiety.

As a parent, this is particularly frustrating because I know Tiegan’s health deteriorated for months before she started to get depressed. The only anxiety she is feeling is because she is frightened about what is happening to her physically.

It is a constant uphill battle to try and persuade doctors to look beyond the ‘anxiety’ and investigate the cause of her physical symptoms. Multiple tests have been done, but to date there is no concrete diagnosis. We are currently waiting for an appointment with a neurologist. Our hope is that further tests are going to be carried out to try and discover why her bladder is twitching and perhaps investigate the other problems with her nervous system.

As parents, we are very disappointed with the National Health Service (NHS). No one appears to show any concern about Tiegan’s suffering and certainly no urgent need to treat her symptoms.

It feels like every doctor we have seen has a quite cavalier attitude. It does not seem to matter how many times we try to explain how much our daughter is suffering. They seem oblivious to her pain.

It does not seem to matter how many times we try to explain the agony of our family goes through watch our daughter’s health decline while not being able to do anything about it.  They do not seem to care what impact it has on our family.

Our request is simple. All we want is for someone to look beyond the ‘anxiety’ caused by the seemingly endless pain and try to find the cause of the pain. Without all of these new medical conditions that occurred after Cervarix, there would be no ‘anxiety.’

All we want is to restore our daughter’s health to what it was before her HPV vaccinations.

This original article can be found at http://sanevax.org/post-cervarix-syndrome-tiegan-from-gravesend-kent-uk/

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.